# SDR SWAA2025010877963

- Difficulty date: December 16, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED BETWEEN STAS 947-967; LBL 50 CORRODED ON UPPER SURFACE.<[01] EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] COMPLIED WITH INSP. 1.  EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED DAMAGED INTERCOSTAL AT STA 947-967; LBL 50 IAW SRM 51-40-02.;[04] MATCH DRILLED NEW INTERCOSTAL PER SRM 51-40-05.;[05] INSPECTED MATCH DRILLING OF PART;[06] RII. OK TO INSTALL NEW INTERCOSTAL LOCATED BETWEEN STA?S 947-967; LBL 50.;[07] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.;[08] C/W INSPECTION REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
